No Cover Image

Journal article 337 views

Limit theorems in Wasserstein distance for empirical measures of diffusion processes on Riemannian manifolds

Feng-yu Wang Orcid Logo, Jie-Xiang Zhu

Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume: 59, Issue: 1

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1214/22-aihp1251

Published in: Annales de l'Institut Henri Poincaré, Probabilités et Statistiques
ISSN: 0246-0203
Published: Institute of Mathematical Statistics 2023
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: Pre-print before peer review in Annales de l'Institut Henri Poincare available via arXiv.
Keywords: diffusion process , Eigenvalues , empirical measure , Riemannian manifold , Wasserstein distance
College: Faculty of Science and Engineering
Issue: 1